Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3805
Título: On Bernstein-Heinz-Chern-Flanders inequalities
Autor(es): Barbosa, João Lucas Marques
Bessa, Gregório Pacelli Feitosa
Montenegro, José Fábio Bezerra
Palavras-chave: Variedades riemanianas
Desigualdades
Data do documento: 2008
Editor: Mathematical Proceedings of the Cambridge Philosophical Society
Citação: BARBOSA, J. L. M. ; BESSA, G. P. F. ; MONTENEGRO, J. F. B. (2008)
Abstract: We give an interpretation of the Chern-Heinz inequalities for graphs in order to extend them to transversally oriented codimension one C2-foliations of Riemannian manifolds. That contains Salavessa’s work on mean curvature of graphs and fully generalize results of Barbosa-Kenmotsu-Oshikiri [4] and Barbosa-Gomes-Silveira [3] about foliations of 3-dimensional Riemannian manifolds by constant mean curvature surfaces. This point of view of the Chern-Heinz inequalities can be applied to prove a Haymann-Makai-Osserman inequality (lower bounds of the fundamental tones of bounded open subsets Ω С R2 in terms of its inradius) for embedded tubular neighborhoods of simple curves of Rn.
Descrição: BARBOSA, João Lucas Marques ; BESSA, Gregório Pacelli Feitosa ; MONTENEGRO, José Fábio Bezerra. On Bernstein-Heinz-Chern-Flanders inequalities. Mathematical Proceedings of the Cambridge Philosophical Society, v. 144, p. 457-464, 2008.
URI: http://www.repositorio.ufc.br/handle/riufc/3805
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
2008 _art_jlmbarbosa.mat..pdf184,84 kBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.